# SDR YTRR099530

- Difficulty date: March 7, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 659 hours
- Engine: Allsn 250C47B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Failed
- Location: Engine
- Part time: 660 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER HEAD ASS'Y WAS INSTALLED ON THIS AIRCRAFT NEW FROM BHT. IT FAILED AFTER 659.6 HRS TIME IN SERVICE.
